# SDR UPS04843266

- Difficulty date: September 5, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CENTER WING FS 700 LEFT CRACK IN WEB EXTENDED PAST REPAIR.  REMOVED EXISTING REPAIR.  CUT OUT DAMAGED WEB.  FABRICATED WEB & SPLICE DOUBLER AND INSTALLED IAW DC-8 SRM 53-2-0.
